Kansas, 2011Winter Storm and Hail in Kansas, February 24, 2011
February 24, 2011 · NWS ICT · 9 events in 9 counties and zones
Periods of light freezing drizzle, light sleet and light snow produced a glaze of ice across portions of central and east-central Kansas, mainly along and north of Highway 50. Ice accumulations ranged from one-eighth to one-quarter inch.
Every event with a place to put it; 8 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 2
- Property damage
- $125,000
- Crop damage
- None recorded
- Events
- 9
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Periods of light freezing drizzle, light sleet and light snow produced a glaze of ice across portions of central and east-central Kansas, mainly along and north of Highway 50. Ice accumulations ranged from one-eighth to one-quarter inch. Consequently, numerous vehicle accidents and slide-offs were reported, resulting in a handful of injuries. Some power outages were reported as well. Furthermore, thunderstorms produced small hail over portions of southern and southeast Kansas during the early morning.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before the first event at Feb 24, 5:48 AM CST, 12 minutes earlier.
Area forecast discussion, Feb 24, 5:48 AM CST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
548 AM CST THU FEB 24 2011
.AVIATION...12Z TAFS KRSL/KSLN/KHUT/KICT/KCNU
HIGH IMPACT WEATHER FROM FREEZING RAINS/SLEET WILL AFFECT CENTRAL
KANSAS TAF SITES TODAY...WITH SCATTERED CONVECTION/SMALL HAIL
AFFECTING SOUTH CENTRAL AND SOUTHEAST KANSAS. AREAS OF MVFR
CIGS/VSBYS WILL ACCOMPANY THE MIXED WINTRY AND CONVECTIVE PRECIP
BEFORE ENDING THIS EVENING. THE UPPER DISTURBANCE AND ASSOCIATED
LOWER LEVEL CYCLONE WILL TRACK QUICKLY EAST-NORTHEAST ACROSS
KANSAS AND OKLAHOMA INTO MISSOURI BY TONIGHT.
KED
&&
.PREV DISCUSSION... /ISSUED 346 AM CST THU FEB 24 2011/
DISCUSSION...
FORECAST CONCERNS FOCUS AROUND WINTER STORM TODAY.
AM TENDING TO SIDE WITH THE NAM/RUC FOR TODAY...AS THESE MODELS ARE
IN EXCELLENT AGREEMENT SURROUNDING HORIZONTAL/VERTICAL THERMAL
FIELDS...ALTHOUGH THE GFS IS CLOSE AS WELL. THAT
SAID...STRENGTHENING 925-700MB WARM/MOIST ADVECTION WILL COMMENCE
EARLY THIS MORNING IN RESPONSE TO APPROACHING SHORTWAVE ENERGY FROM
THE SOUTHWEST...RESULTING IN PRECIPITATION GRADUALLY
DEVELOPING/EXPANDING FROM SOUTHWEST TO NORTHEAST. ELEVATED
INSTABILITY 500-800 J/KG ASSOCIATED WITH 850MB MOISTURE ADVECTION
AND STEEP MID-LEVEL LAPSE RATES WILL RESULT IN EMBEDDED
THUNDERSTORMS...AS IS CURRENTLY EVIDENT SOUTHWEST OF WICHITA VIA
REGIONAL RADAR. THE GREATEST AREA OF CONCERN TODAY WILL BE GENERALLY
NORTHWEST OF THE TURNPIKE/I-35 CORRIDOR...DUE TO CONTINUED COLD
ADVECTION ON THE NORTH SIDE OF A SHARP LOW-LEVEL BAROCLINIC ZONE
CURRENTLY SITUATED OVER SOUTHERN KS/NORTHERN OK. THINKING
PRECIPITATION HERE WILL FALL IN THE FORM OF SLEET AND FREEZING
RAIN...WITH SNOW MIXING IN ACROSS CENTRAL KS. WITH THE STRONG
SYNOPTIC FORCING COUPLED WITH THE ELEVATED INSTABILITY...THINKING
THERE COULD BE A PERIOD OF MODERATE/HEAVY SLEET AND/OR FREEZING RAIN
WITH THUNDER THIS MORNING INTO EARLY AFTERNOON. AS PREVIOUS
FORECASTER ALLUDED TO...CLOUD ICE SHOULD BE LOST FROM WEST TO EAST
THIS AFTERNOON...WHICH SHOULD SWITCH THE PREDOMINANT PRECIPITATION
TYPE TO FREEZING DRIZZLE DUE TO CONTINUED LOW-LEVEL WARM/MOIST
ADVECTION OVER THE SHALLOW COLD AIR.
THINKING THE GREATEST THREAT AREA WILL BE RENO...HARVEY...MARION AND
CHASE COUNTIES ON NORTH (GENERALLY NORTH OF HIGHWAY 50)...WHERE ICE
ACCUMULATIONS COULD EXCEED ONE-QUARTER INCH...AND SLEET/SNOW
ACCUMULATIONS COULD REACH 1-3 INCHES. CONSEQUENTLY...WILL ISSUE A
WINTER STORM WARNING FOR THOSE COUNTIES STARTING AT 4 AM. IN
ACTUALITY...LOCATIONS GENERALLY WEST OF I-135 MAY NOT BE AS WORSE AS
LOCATIONS EAST OF I-135 DUE TO DEEPER MOISTURE/GREATER PRECIPITATION
COVERAGE EAST...BUT TO AVOID CONFUSION INCLUDED ALL OF
CENTRAL/EAST-CENTRAL KS IN THE WARNING. FARTHER SOUTHEAST GENERALLY
ALONG THE TURNPIKE CORRIDOR (INCLUDING WICHITA) WILL HOIST A WINTER
WEATHER ADVISORY STARTING AT NOON...WHERE IMPACTS WILL BE LESS BUT
STILL HAZARDOUS.
FARTHER SOUTHEAST OVER MUCH OF SOUTHEAST KS...WIDESPREAD RAIN AND
EMBEDDED THUNDERSTORMS ARE EXPECTED THROUGH AT LEAST EARLY-MID
AFTERNOON...WITH A POSSIBLE BRIEF CHANGEOVER TO SNOW/FREEZING
DRIZZLE/SLEET LATE AFTERNOON THROUGH MID-EVENING.
DUE TO SHORT-TERM WEATHER CONCERNS...DID NOT FOCUS VERY HARD ON THE
REST OF THE 7 DAY FORECAST. HOWEVER...PREVIOUS FORECAST SEEMED TO BE
IN GOOD SHAPE SO DRASTIC CHANGES OTHER THAN A FEW TWEAKS WERE
UNNECESSARY. COULD BE LOOKING AT PERIODIC PATCHY FREEZING DRIZZLE
FRIDAY THROUGH EARLY SATURDAY...ESPECIALLY NORTHERN HALF OF KS...DUE
TO PERSISTENT WARM/MOIST ADVECTION ATOP SHALLOW COLD AIR. GFS AND
ECMWF ARE IN FAIRLY GOOD AGREEMENT SURROUNDING A POTENT SHORTWAVE
EXPECTED TO AFFECT THE REGION SATURDAY NIGHT THROUGH SUNDAY NIGHT.
FOR THE MOST PART...THINKING TEMPERATURES WILL BE TOO WARM FOR
WINTRY PRECIPITATION...OTHER THAN POTENTIALLY AT THE ONSET SUNDAY
MORNING...AND AGAIN ON THE BACK SIDE OF THE SYSTEM SUNDAY NIGHT.
ADK
AVIATION...06Z TAFS KRSL/KSLN/KHUT/KICT/KCNU
SCATTERED SHRA/TSRA WILL CONTINUE TO DEVELOP ACROSS SOUTHEAST AND
SOUTH CENTRAL KS OVERNIGHT INTO THURSDAY. GIVEN ANTICIPATED
SCATTERED TSRA COVERAGE...WILL USE VCTS FOR THIS ACTIVITY. LIGHT
WINTRY MIX EXPECTED TO DEVELOP THURSDAY MORNING ACROSS CENTRAL
KS...WITH RAIN AND SCATTERED TSRA IN THE SOUTH CONTINUING. LIGHT
FREEZING RAIN/SLEET APPEAR MOST PROBABLE AT HUT AND SLN AND A
LESSER PROBABILITY AT RSL. IFR CONDITIONS EXPECTED TO DEVELOP AREA
WIDE DURING THE MORNING AND CONTINUE INTO THE AFTERNOON HOURS. THE
PRECIPITATION SHOULD END EARLY THURSDAY EVENING AS SUBSIDENCE
BEGINS BEHIND DEPARTING SHORTWAVE.
JMC
FIRE WEATHER...
DESPITE STOUT NORTH WINDS...WIDESPREAD PRECIPITATION...CLOUDS AND
COLDER TEMPERATURES WILL PRECLUDE FIRE WEATHER CONCERNS TODAY.
ADK
&&
.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT 40 24 39 27 / 80 20 10 20
HUTCHINSON 35 22 35 25 / 80 20 10 20
NEWTON 37 21 36 25 / 90 20 10 20
ELDORADO 40 23 38 25 / 90 20 10 20
WINFIELD-KWLD 44 25 41 29 / 90 20 10 10
RUSSELL 27 18 29 19 / 70 10 20 20
GREAT BEND 29 20 31 21 / 70 10 20 20
SALINA 30 20 31 20 / 80 20 20 20
MCPHERSON 33 21 33 22 / 80 20 10 20
COFFEYVILLE 50 29 44 33 / 90 30 10 10
CHANUTE 43 26 41 29 / 90 30 10 20
IOLA 42 25 40 29 / 90 30 10 20
PARSONS-KPPF 46 28 42 31 / 90 30 10 10
&&
.ICT WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING UNTIL 8 PM CST THIS EVENING FOR KSZ032-033-
047>053-067-068.
WINTER WEATHER ADVISORY FROM NOON TODAY TO 8 PM CST THIS EVENING
FOR KSZ069-070-082-083-091-092.
&&
Hazardous weather outlook, Feb 24, 4:33 AM CST, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
433 AM CST THU FEB 24 2011
KSZ032-033-047>053-067>072-082-083-091>096-098>100-251045-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
433 AM CST THU FEB 24 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.
.DAY ONE...TODAY AND TONIGHT
WIDESPREAD WINTRY PRECIPITATION WILL AFFECT AREAS GENERALLY
NORTHWEST OF THE TURNPIKE AND INTERSTATE 35 CORRIDORS
TODAY...WITH THE MOST SIGNIFICANT WINTER WEATHER OCCURRING
GENERALLY ALONG AND NORTH OF THE HIGHWAY 50 CORRIDOR. PLEASE
REFER TO THE LATEST WINTER STORM WARNINGS AND ADVISORIES FOR MORE
DETAILS. ADDITIONALLY...A FEW STRONG THUNDERSTORMS WILL BE
POSSIBLE OVER SOUTH-CENTRAL AND SOUTHEAST KANSAS...CAPABLE OF PEA
TO DIME SIZE HAIL.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THERE IS CHANCE FOR LIGHT SNOW OR FLURRIES MIXED WITH FREEZING
DRIZZLE FRIDAY THROUGH SATURDAY MORNING. AT THIS POINT IT APPEARS
FREEZING DRIZZLE WILL BE THE MAIN HAZARD...WITH A GLAZE OF ICE
POSSIBLE LATE FRIDAY NIGHT INTO SATURDAY MORNING.
ANOTHER STORM SYSTEM IS EXPECTED TO AFFECT THE REGION SUNDAY
THROUGH SUNDAY NIGHT. THERE REMAINS CONSIDERABLE FORECAST
UNCERTAINTY SURROUNDING THIS TIME FRAME...WITH THE POTENTIAL FOR
STRONG THUNDERSTORMS AND WINTRY WEATHER OVER PORTIONS OF THE
AREA. PLEASE CHECK BACK FOR LATER FORECASTS.
.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.
&&
FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
ADK
In the hours before
Local storm report, Feb 24, 4:22 AM CST, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
422 AM CST THU FEB 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 AM HAIL MOUNDRIDGE 38.20N 97.52W
02/24/2011 M0.25 INCH MCPHERSON KS TRAINED SPOTTER
&&
KEDLocal storm report, Feb 24, 4:30 AM CST, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
430 AM CST THU FEB 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 AM HAIL 7 E KINGMAN 37.65N 97.99W
02/24/2011 E0.25 INCH KINGMAN KS LAW ENFORCEMENT
PEA SIZE HAIL COVERED THE GROUND AND ROADWAY TO ABOUT ONE
INCH DEEP.
&&
KEDSpecial weather statement, Feb 24, 4:59 AM CST, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
459 AM CST THU FEB 24 2011
KSZ051>053-067>069-241130-
BUTLER-CHASE-HARVEY-MARION-MCPHERSON-RENO-
459 AM CST THU FEB 24 2011
...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR NORTHERN BUTLER...CHASE...HARVEY...SOUTHERN
MARION...SOUTHERN MCPHERSON AND RENO COUNTIES...
AT 451 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS SCATTERED ALONG A LINE EXTENDING FROM 6 MILES
SOUTHWEST OF ABBYVILLE TO BURRTON TO 12 MILES SOUTH OF
CASSODAY...AND MOVING NORTHEAST AT 40 MPH.
THESE STORMS HAVE HAD A HISTORY OF PRODUCING PEA SIZED HAIL WHICH
HAS ACCUMULATED ONE TO TWO INCHES DEEP IN SOME LOCATIONS.
DARMOFAL
Local storm report, Feb 24, 5:02 AM CST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
502 AM CST THU FEB 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 AM HAIL 5 N PARK CITY 37.87N 97.32W
02/24/2011 E0.25 INCH SEDGWICK KS LAW ENFORCEMENT
PEA SIZE HAIL COVERED INTERSTATE 135 BETWEEN 101ST STREET
AND 109TH STREET NORTH. THIS RESULTED IN ABOUT ONE TO TWO
INCHES OF SLUSH ON THE HIGHWAY.
&&
KEDSpecial weather statement, Feb 24, 5:21 AM CST, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
521 AM CST THU FEB 24 2011
KSZ091-092-241145-
HARPER-SUMNER-
521 AM CST THU FEB 24 2011
...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR HARPER AND SUMNER COUNTIES...
AT 515 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR CALDWELL...OR 20 MILES SOUTHWEST OF
WELLINGTON...AND ANOTHER STORM JUST NORTHEAST OF WALDRON...AND
MOVING NORTHEAST AT 35 MPH.
PEA TO MARBLE SIZE HAIL IS EXPECTED WITH THESE STORMS. THE SMALL
HAIL COULD ACCUMULATE UP TO AN INCH OR SO ON ROADS AND WALKS. PLEASE
USE CAUTION IF YOU WILL BE TRAVELING EARLY THIS MORNING.
DARMOFAL
Special weather statement, Feb 24, 5:51 AM CST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
551 AM CST THU FEB 24 2011
KSZ092-241215-
SUMNER-
551 AM CST THU FEB 24 2011
...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR SUMNER COUNTY...
AT 545 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 7 MILES NORTH OF SOUTH HAVEN...OR 9 MILES SOUTH
OF WELLINGTON...AND MOVING NORTHEAST AT 40 MPH.
THIS STORM WILL PRODUCE PEA TO MARBLE SIZE HAIL...WHICH COULD COVER
THE GROUND UP TO AN INCH OR TWO DEEP. THIS COULD IMPACT TRAVELERS
ALONG THE KANSAS TURNPIKE BETWEEN WELLINGTON AND SOUTH HAVEN.
DARMOFAL
Event by event
7 winter storm, 1 winter weather, 1 hail. Local standard time, as filed.
Winter Weather, Barton
- When
- February 24, 6:00 AM CST to 7:30 PM CST
- Where
- Barton forecast zone
- Injuries
- 0 direct, 2 indirect
- Property damage
- $35,000
- Reported by
- Newspaper
- Coordinates
- 38.479, -98.756 (the zone’s center; the record gives no point)
Periods of a light wintry mix, including freezing drizzle, sleet and snow, produced slick roads countywide, resulting in several traffic accidents. Two of the accidents included injuries. Property damage amounts are rough estimates. The Great Bend Tribune contributed to this report.
Winter Storm, Ellsworth
- When
- February 24, 6:00 AM CST to 7:37 PM CST
- Where
- Ellsworth forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 38.697, -98.205 (the zone’s center; the record gives no point)
A light wintry mix of freezing drizzle, sleet and snow produced slick conditions countywide.
Hail, Allen
- When
- February 24, 6:00 AM CST
- Where
- Allen County, 5.53 mi N of Iola
- Measured
- 0.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 38.000, -95.400
Winter Storm, Saline
- When
- February 24, 7:00 AM CST to 8:55 PM CST
- Where
- Saline forecast zone
- Property damage
- $30,000
- Reported by
- Law Enforcement
- Coordinates
- 38.784, -97.650 (the zone’s center; the record gives no point)
A light wintry mix of freezing drizzle, sleet and snow produced a glaze of ice across the county, resulting in slick roads countywide. Consequently, numerous traffic accidents and vehicle slide-offs occurred. No injuries were reported. Property damage amounts are rough estimates. The Salina Journal contributed to this report.
Winter Storm, Rice
- When
- February 24, 7:00 AM CST to 7:30 PM CST
- Where
- Rice forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 38.347, -98.201 (the zone’s center; the record gives no point)
A light wintry mix of freezing drizzle, sleet and snow produced a glaze of ice between one-eighth and one-quarter inch across the county.
Winter Storm, McPherson
- When
- February 24, 7:00 AM CST to 8:55 PM CST
- Where
- McPherson forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 38.392, -97.648 (the zone’s center; the record gives no point)
A light wintry mix of freezing drizzle, sleet and snow produced a glaze of ice one-eighth to one-quarter inch thick across the county.
Winter Storm, Marion
- When
- February 24, 7:00 AM CST to 8:55 PM CST
- Where
- Marion forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 38.359, -97.097 (the zone’s center; the record gives no point)
A light wintry mix of freezing drizzle, sleet and snow produced a glaze of ice across the county.
Winter Storm, Reno
- When
- February 24, 8:00 AM CST to 7:30 PM CST
- Where
- Reno forecast zone
- Property damage
- $30,000
- Reported by
- Law Enforcement
- Coordinates
- 37.953, -98.086 (the zone’s center; the record gives no point)
A light wintry mix of freezing drizzle and sleet produced a glaze of ice across the county, resulting in slick roads countywide. According to law enforcement Highway 50 was a sheet of ice during the afternoon and evening hours, and was even closed for a time west of Highway 61. Numerous traffic accidents and vehicle slide-offs occurred countywide. Property damage amounts are rough estimates. The Hutchinson News contributed to this report.
Winter Storm, Harvey
- When
- February 24, 10:00 AM CST to 8:55 PM CST
- Where
- Harvey forecast zone
- Property damage
- $30,000
- Reported by
- Amateur Radio
- Coordinates
- 38.043, -97.427 (the zone’s center; the record gives no point)
A light wintry mix of freezing drizzle and sleet produced a glaze of ice across the county, resulting in slick roads countywide. Numerous accidents were reported on Highway 50 and Interstate 135, closing Interstate 135 for a time during the evening north of mile-marker 31. Property damage amounts are rough estimates. The Hutchinson News contributed to this report.
- Winter Weather
- Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Kentucky, February 24 to 25, 20114 deaths · $1.0 million · EF2 · 31 events
- Tornadoes and Damaging Winds in Kentucky, February 24 to 28, 20111 injured · $640,000 · EF3 · 19 events
- Tornadoes and Flood in Tennessee, February 24, 20112 injured · $2.3 million · EF2 · 33 events
- Tornadoes and Damaging Winds in Mississippi, February 24, 2011$2.9 million · EF2 · 39 events
- Tornadoes and Flash Flooding in Tennessee, February 24, 2011$1.7 million · EF2 · 23 events
- Tornadoes and Flash Flooding in Arkansas, February 24, 20112 injured · $1.3 million · EF1 · 35 events
- Tornado and Damaging Winds in Louisiana, February 24, 2011$767,000 · EF1 · 4 events
- Tornado and Damaging Winds in Alabama, February 24 to 25, 2011$234,000 · EF0 · 52 events
- Tornado and Damaging Winds in Alabama, February 24 to 25, 2011$138,000 · EF0 · 36 events
- Flash Flooding and Damaging Winds in Arkansas, February 24, 2011$352,000 · 83 kt wind · 13 events
- Winter Storm and Heavy Snow in Nevada, February 24 to 25, 20112 injured · $250,000 · 3 events
- Hail and Damaging Winds in Louisiana, February 24, 20111 injured · $70,000 · 1.5 in hail · 22 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 285761, 285765, 285795, 285771, 285773, 285775, 285777, 285778, 285784.